# SDR MALA010147

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT INTAKE LIGHT ILLUMINATED AND CYCLED ON/OFF EVERY 10 SECONDS.  ORH COMPLETED, NO HELP.  PROBLEM CLEARED AFTER EXITING PRECIPITATION.  MAINTENANCE CHECKED AND CLEANED CANNON PLUG CONNECTIONS ONON LT SHOEBOX.  OPS CHECK GOOD IAW SF3 AMM 30-20-00.
